Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Weight loss, weakness, depression. Is it thyroiditis?

My husband is having TSH -0.192, T4-1.65, T3-2.73. Feels week, weight lost by 2 kg in 2 months, always depressed, feels tension on a very casual point etc. Without knowing this thiroditis, medicine is already applied by pshychiatrist. besides, medicines for sugar, pressure, triglyceride , blockage in veins are going on. his age is 60 yrs
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Hi
Thanks for your query
The thyroid profile of your husband is totally normal. Its not a feature of thyroiditis. This depression may come from his increasing age and presence of many co-morbidities like diabetes, hypertension, hyperlipidemia. So consult a doctor and get him examined physically. Also check recent value of his fasting and post-prandial blood sugar, blood pressure and lipid profile. Diabetes may cause weight loss if uncontrolled. Ask your doctor to investigate your husband to look for causes of this weight loss. But as per as thyroid function is considered there is no abnormality.
Thank you.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor